Lobachevskii Journal of Mathematics

, Volume 39, Issue 9, pp 1419–1427 | Cite as

Initial-Boundary Value Problem for Hyperbolic Equation with Singular Coefficient and Integral Condition of Second Kind

  • K. B. SabitovEmail author
  • N. V. Zaitseva
Part 2. Special issue “Actual Problems of Algebra and Analysis” Editors: A. M. Elizarov and E. K. Lipachev


We research an initial-boundary value problem with integral condition of the second kind in a rectangular domain for a hyperbolic equation with singular coefficient. The solution is obtained in the form of the Fourier–Bessel series. There are proved theorems on uniqueness, existence and stability of the solution. In order to prove the existence of solution of the non-local problem we obtain sufficient conditions for the convergence of the series in terms of the initial values.

Keywords and phrases

hyperbolic equation singular coefficient non-local integral condition uniqueness Fourier–Bessel series existence stability 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S. P. Pul’kin, “Certain boundary value problems for equations uxx ± uyy + p xux = 0,” Uch. Zap. Kuibyshev. Ped. Inst. 21, 3–55 (1958).Google Scholar
  2. 2.
    K. B. Sabitov and R. R. Il’yasov, “Bad-posedness of boundary value problems for a class of hyperbolic equations,” Izv. Vyssh. Uchebn. Zaved.,Mat. 5, 59–63 (2001).zbMATHGoogle Scholar
  3. 3.
    K. B. Sabitov and R. R. Il’yasov, “Solving bymeans of spectral method of the Tricomi problem for an equation of mixed type with singular coefficient,” Izv. Vyssh. Uchebn. Zaved.,Mat. 2 (501), 64–71 (2004).Google Scholar
  4. 4.
    R. M. Safina, “Keldysh problem for a mixed-type equation of the second kindwith the Bessel operator,” Differ. Equations 51, 1347–1359 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    N. V. Zaitseva, “Non-local boundary-value problem for B−hyperbolic equation in rectangular domain,” Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki 20, 589–602 (2016).CrossRefzbMATHGoogle Scholar
  6. 6.
    N. V. Zaitseva, “Keldysh type problem for B−hyperbolic equation with integral boundary value condition of the first kind,” Lobachevskii J. Math. 38, 162–169 (2017).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    K. B. Sabitov and N. V. Zaitseva, “Initial value problem for B-hyperbolic equation with integral condition of the second kind,” Differ. Equations 54, 121–133 (2018).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    L. S. Pul’kina, “Non-local problem with integral condition for hyperbolic equations,” Differ. Equations 40, 887–892 (2004).MathSciNetGoogle Scholar
  9. 9.
    L. S. Pul’kina, Problems with Non-Classical Conditions for Hyperbolic Equations (Samara Gos. Univ., Samara, 2012) [in Russian].zbMATHGoogle Scholar
  10. 10.
    L. S. Pul’kina, “Boundary value problems for hyperbolic equations with non-local conditions of I and II kinds,” Izv. Vyssh. Uchebn. Zaved.,Mat. 4, 74–83 (2012).Google Scholar
  11. 11.
    N. J. Yurchuk, “A mixed problem with integral condition for certain hyperbolic equations,” Differ. Uravn. 22, 2117–2126 (1986).Google Scholar
  12. 12.
    A. Bouziani and S. Mesloub, “A strong solution of an envolution problem with integral condition,” Georg. Math. J. 9 (12), 149–159 (2002).zbMATHGoogle Scholar
  13. 13.
    S. A. Beilin, “Existence of solutions for one-dimensional wave equations with nonlocal conditions,” Electron. J. Differ. Equations 76, 1–8 (2001).MathSciNetzbMATHGoogle Scholar
  14. 14.
    K. B. Sabitov, Equations ofMathematical Physics (Fizmatlit, Moscow, 2013) [in Russian].Google Scholar
  15. 15.
    F. W. J. Olver, Asymptotics and Special Functions (Academic, New York, 1974).zbMATHGoogle Scholar
  16. 16.
    K. B. Sabitov and E. V. Vagapova, “Dirichlet problem for an equation of mixed type with lines of degeneration in rectangular domain,” Differ. Equations 49, 68–78 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    I. P. Natanson, Theory of Functions of a Real Variable (Dover, New York, 2016).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Sterlitamak Branch of the Bashkir State UniversitySterlitamak, BashkortostanRussia
  2. 2.N. I. Lobachevskii Institute of Mathematics and MechanicsKazan (Volga Region) Federal UniversityKazan, TatarstanRussia

Personalised recommendations